MathSciNet Relay Station
MathSciNet bibliographic data
MR589156 (81j:54038) 54D30 (54D35 54D45)
Berner, Andrew J. Spaces with dense conditionally compact subsets. Proc. Amer. Math. Soc. 81 (1981), no. 1, 137–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement